# SDR 2004F00328

- Difficulty date: January 2, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9442
- Condition: Dislodged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING STRIP IN FRONT OF AFT GALLEY IS PULLED LOOSE FROM FLOOR.  SECURED EMERGENCY LIGHTING STRIP IAW SAFTGLO MM 33-60.  (M)
